Chemicals….

That’s the conclusion in short.  Way too many chemicals bothering my system.  Recieved a glutathione and lipostabil IV today, and had about 40 minutes of mHBOT.  Infections…though showing are not primary at all.  For the labs that have come in, I am only low in potassium according to blood serum levels.  I’m waiting for results on some of them.

On a new supplement regimen to get feeling better.  Updating spreadsheet in a minute and then napping.

It’s time for me to recognize my own human dignity in Christ…  Ok that sounds strange.  It’s not.  I’m so tired I can’t get the comb through my hair, and my hair is super curly.  This means TROUBLE.  I’m going to cut my hair – because I’m sick.  I will make it for pleasure too, but I have loved my long hair.  It’s the fact that I can’t keep my hair from being a wreck that bugs me, not so much having to change my “style.” (pretty hippie and unkempt to begin with)  There’s something deeper…my life and even worldview impacting, but I do not wish to say it here.

Sleepy…my brain isn’t working that great.  Math is still terrible.  I had something like a panic attack while at the clinic today – thats been basically regular thing since the edema.  It’s embarassing to have it at the doctor’s office.  Yeah…my self worth keeps taking hits.   We humans are so strange, we can think ourselves worth far too much in some ways, and worth far too less in others…and at the same time.  Freaky.

Still in true financial straights.  my 3 supplements alone cost a little over $100.  Then the stop for my bottle of NAC cost me $23 more.  I am so stressed about money still.  If you want to help me cover my medical bills, you can send via Paypal:  knittingbag@yahoo.com .

Advertisements

4 Comments

  1. wifsie said,

    March 2, 2011 at 6:17 pm

    You will look wonderful with short hair, K.C.
    Tap on financial abundance with Brad Yates on YouTube. And trust. It will get better. God is leading the way.
    Sending you much love!
    Maryse

  2. melissa said,

    March 2, 2011 at 10:24 pm

    You can get low potassium from using diuretics
    I think i read that you take them.there are potassium sparing ones too.

    • March 2, 2011 at 10:50 pm

      I was on a diuretic for 5 days. The blood draw was taken after I had only taken 3 of the diuretic tablets (lasix 20mg/tab) …but I had lost 6lb water weight by that time. So perhaps it depletes me quickly, or I was already deficient. Getting in good potassium rich foods, thankfully.

  3. Amber said,

    March 3, 2011 at 4:45 pm

    Kc,
    I will be praying for you. If you cut off a good amount of your hair let me know. Save it in a pony tail and you can donate it to children who cannot grow hair due to illness. I have the details if you’d like. Also, if you aren’t up to thinking about it now you can just save the pony tail for on down the line when you feel like mailing it to the charity. I’ve been growing my hair out for two years to do this. Can’t wait to cut it. Hope to talk to you soon! Lots of prayers and hugs! Take care of your sweet self!


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: